EconPapers    
Economics at your fingertips  
 

Severance payments in an economy with frictions

Fernando Alvarez and Marcelo Veracierto

Journal of Monetary Economics, 2001, vol. 47, issue 3, 477-498

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (103) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3932(01)00058-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:47:y:2001:i:3:p:477-498

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-09-10
Handle: RePEc:eee:moneco:v:47:y:2001:i:3:p:477-498